# SDR AWXA0001406

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Former
- Part number: 65C2630933
- Condition: Worn
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR3 FLAP TRACK FAIRING AFT I/B FORMER AND FORMER ANGLE WORN AT AFT END.  REMOVED FORMER AND FORMER ANGLE IAW SRM 51-40-02; FABED ANGLE AND INSTALLED NEW FORMER AND ANGLE IAW DWG 65C28309-33.
